# SDR N6WA2025081910

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670392655
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT ANGLE ON FRAME 939.  REMOVED AND REPLACED LH ANGLE ON FRAME 939 IAW CRJ SRM 51-42-06.
